# SDR ARWA20040907

- Difficulty date: September 28, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 77,793 hours, 25,713 cycles
- Engine: Pwa JT3D3B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE FOLLOWING WAS FOUND; DISCREPANCY: FORWARD LOWER CARGO COMPARTMENT STA 230 BETWEEN LONG. 36 AND LONG 35R, SKIN WITH CORROSION.
